IJPAM: Volume 102, No. 2 (2015)
FOR FAT POINTS IN , I
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. We study the generalized Segre bound in for fat points schemes. In this first part we only prove the initial case, i.e. with respect to homogeneous degree polynomials.
Received: April 1, 2015
AMS Subject Classification: 13A02, 13D02, 14N05
Key Words and Phrases: fat point, index of regularity, homogeneous ideal, 4-dimensional projective space
Download paper from here.
DOI: 10.12732/ijpam.v102i2.10 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 281 - 300
, I%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.
This work is licensed under the Creative Commons Attribution International License (CC BY).